Been on Byetta for 6 months (10 mcg). Continue to have gas, burping etc. Dr. tells me he thinks the Byetta is not agreeing with something I am eating, but won't say what! Do you have any experience with this? Tks!
12 Jun 2012
I am giving you the link below to read about your medication. It will list other meds you may be on that could interreact with byetta. As far as the problems you are having with gas & burbing, it does list nausea, & stomach problems as a side effect that you should be contacting your doctor about. If this continues, & your doctor doesn't agree with you about the byetta causing this problem(did you have this at all before starting the byetta?)then maybe it is time to see a gastroenterologist. Continued burping of stomach acid can cause erosions of the esphogus. You might want to try using something simple like a teaspoon of baking soda in a 1/2 glass of water. Mix it well & drink it all down at once. This may make you burp a few times, but usually does the trick. Another thing this link will tell you is to be sure to take byetta 60 minutes before eating. If you are not taking it correctly it can cause these problems or not be as effective.
Hope this helps you, & hope you get to feeling better soon... Mary
- Byetta Information for Consumers
- Byetta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Byetta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 4 Dec 2009
Diabetes, Type 2 - Asking question for my husband who is 52, type 2 diabetes, has been taking Metformin past year or so, feels terrible all the time. ...
1 answer • 11 Oct 2010
Dr. took me off Byetta. I had just received but not opened three pens. $856 worth! My co-pay was $215. Pharmacy won't let me return them. I hate ...
1 answer • 14 May 2011
My husband has started on byetta 5mg over a month ago bms where reading approx 13-16mm now been increased to 10 mg a week ago and his bms are rising ...
1 answer • 14 May 2012
1 answer • 7 Feb 2013